# SDR SWAA2021061682366

- Difficulty date: May 18, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 60,603 hours, 35,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 285-303 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT EXTERNAL SKIN LOC BTW BS 285.5 TO BS 303 AND BELOW STR 24L AT LOWER FUSELAGE ; 2021-215660 / REPAIRED EXTERNAL SKIN LOC. BTW BS 285.6 AND BS 312 AND BTW STR 22L TO STR 26L I.A.W EA #21-153-01520; PART 21-153-01520-WIP1; PART 21-153-01520-WIP2 REV B.;REPAIRED EXTERNAL SKIN LOC. BTW BS 285.6 AND BS 312 AND BTW STR 23L TO STR 26L I.A.W EA #21-153-01520; PART 21-153-01520-WIP1; PART 21-153-01520-WIP2 REV B.;SUMMARY EA 21-153-01520 HAS BEEN APPROVED; ACTIVATED; AND ADDED AS A SUBTASK TO FAULT TTG8Q0053L4F.;TOOL USED PN: NORTEC500D; SN: N500X12101V022240; DUE DATE: 01 DEC 21.;TOOL USED P/N NORTEC500D S/N 500X1693P030456 DUE DATE : 30-NOV-21.;TOOL USED : P/N NORTEC 600D S/N 60007161486 DUE DATE: 30-NOV-21.;TOOL USED: CALIPER P/N: 500-197-20; S/N: 12141486; DUE DATE:03JAN22; DENT GAUGE P/N: PGKITPREMIUM S/N:250004; DUE DATE:24MAR22.;TOOL USED: CALIPER P/N: 500-197-20; S/N: 12141486; DUE DATE:03JAN22; DENT GAUGE P/N:PGKITPREMIUM S/N:250004; DUE DATE:24MAR22.;TOOL USED P/N:35DL; S/N: 091419910; DUE DATE: 30-NOV-21;TOOL USED P/N:NORTEC 600D ; S/N: 190023010; DUE DATE: 01- DEC-21
